Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on Young measures and correctors in $ \Gamma$-convergence and homogenization

Author: Pablo Pedregal
Journal: Quart. Appl. Math. 68 (2010), 661-669
MSC (2010): Primary 35B27, 49J45, 74Q05
DOI: https://doi.org/10.1090/S0033-569X-2010-01184-8
Published electronically: September 3, 2010
MathSciNet review: 2761509
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We explore a general strategy to determine the Young measure associated with sequences of pairs of conductivity coefficients and corresponding gradient fields. We also relate this issue to corrector results and investigate various examples.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35B27, 49J45, 74Q05

Retrieve articles in all journals with MSC (2010): 35B27, 49J45, 74Q05

Additional Information

Pablo Pedregal
Affiliation: Departamento de Matemáticas, ETSI Industriales, Universidad de Castilla-La Mancha, 13071 Ciudad Real, Spain
Email: pablo.pedregal@uclm.es

DOI: https://doi.org/10.1090/S0033-569X-2010-01184-8
Received by editor(s): February 13, 2009
Published electronically: September 3, 2010
Additional Notes: Supported by project MTM2007-62945 (MEC, Spain) and by project PCI08-0084-0424 from JCCM (Castilla-La Mancha).
Article copyright: © Copyright 2010 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society